MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM

RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM
Model Number 8564021
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additionally, the staff in the or believe that it was because the o-ring of the handpiece was defective.Unfortunately, richard wolf gmbh (rw gmbh) has no further information available.In general, an undetected problem such as a defective o-ring, which can cause the device to fail during use, cannot be the only reason for the perforation.The instructions for use ga-a202-us /en/ 2020-10 v2.0 contain several safety instructions and notes regarding the visual and functional checks prior to use in section 4.-run through the checks before and after each use.-do not use the products if they are damaged or incomplete or have loose parts.In section 4.2.2 function check - describes how to properly operate the power stick m4 together with the suction pump.In addition, section 5.3 operation of device - emphasizes cautions to users.If the bladder is not completely filled the bladder wall can be damaged if it is sucked towards the blade of the rotary morcellator.Use morcellation only if you can see the blade through the scope and do not morcellate near the bladder wall.To prevent the bladder from collapsing we recommend connecting a second irrigation bottle to the drainage stopcock of the morce scope or the continuous flow sheath.This will clearly increase the irrigation flow.The irrigation fluid is drained through the rotary morcellator.Important! work only with the recommended speed settings and under continuous irrigation.Activate the rotary morcellator only when the tissue to be cut is pulled towards the blade.The subject issue of functional malfunction/loss of function due to an unusable product is present in the risk management file e5-2: motorized handles, v00.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.The risk profile remains unchanged.
 
Event or Problem Description
According to the information received, there is a report of an injury that occurred during the procedure.It was reported that the user used a defective device that was removed aside by the user prior to use.Someone must have taken the handpiece that was set aside and sterilized it for the case.While they were working, the bladder was perforated.

Brand Name
POWER STICK M4
Common Device Name
MOTOR HANDPIECE MAX. 6000RPM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23052604
Report Number9611102-2025-00049
Device Sequence Number9665584
Product Code GEY
UDI-Device Identifier04055207017982
UDI-Public04055207017982
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8564021
Device Catalogue Number8564.021
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown